Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Leg pain after 10 days of diarrhea

Premium Questions

Dr. Hardik Sanghvi MD

. On a scale of 1-10, ten being the most pain I’ve ever experienced 1 being nothing, I’d rate the leg aches ... in my feet at the end of the day or after a 1-2 mile walk. The pain... View answer

Answered by : Dr. Hardik Sanghvi ( Pathologist and Microbiologist)
Dr. Vipul Prajapati MD

I’ve been taking 150mg of tramadol HCL a day for leg and chest pain . I was prescribed ...’m extremely suppressed that I would experience these symptoms after only 10 days of use.... View answer

Answered by : Dr. Vipul Prajapati ( Psychiatrist)
Dr. Deepak Kishore Kaltari MD

Hello Dr Grief I am female, 45 years old, healthy. I have a son (10 yrs old ) born naturally, after ... abdomen muscles have been weak and 9 days ago I had two inguinal hernia repairs and an umbilical... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr.  Vaibhav Gandhi MD

My pain is invoked when I go up stairs leading with my left leg. It also hurts when I exit the car ... of the car with my left leg. I also have sciatic pain down to my feet. I have had dr and... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Uma Rajah Ananth MD

Hello mam what are possible causes of pain my son says sometimes at night Not everday but naerly 10 days once he cries in sleep he holds his leg and says ha got pain in leg for 1... View answer

Answered by : Dr. Uma Rajah Ananth ( Pediatrician)

Public Forum Discussions

Dr. Grzegorz Stanko MD

I have had diarrhoea for last 5 days only in the morning. I have aching lower limbs like I have been running. I have been to Dr 2 days ago and he said to take hydrolyte after each motion. I think ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Mayank Bhargava MD

for the last couple of days and has been very tired. Today she woke up complaining of arm and leg pain and we ... had in a few days. She did walk from a little after that but is very... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr.  Shinas Hussain MD

and renerve plus. some days I have sleep disturbances, leg pain and diarrhea. is this the side effects ...hi doctor, I have varicose vein. two weeks ago my legs got injured and blood... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

I have had diarrhea for over 72 hours. The first two days I slept all day and could barely eat. Now I am ok enough to go to work but I have this weird leg pain ( not cramping). I am stil... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.   Parth Goswami MD

I had been sick for 2 1/2 days. I had diarrhea and vomiting. I wasn t able to drink or eat. when I ... m having leg pains. I m dinking fluids. Its a little hard to walk. Could it be potassium... View answer

Answered by : Dr. Parth Goswami ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr.  T Chandrakant MD

You have a combined - UTI and Gastroenteritis giving leg pains. Get properly investigated- Blood- complete blood picture, kidney functions tests, blood sugar fasting and post-lunch, Urine-...

Dr. Dadapeer K MD

Hello Welcome to health care magic Masturbation will not lead to any of the problems like leg pain. This may not be related to masturbation. Do consult orthopedic doctor for evaluation and treatment of...

Dr. Grzegorz Stanko MD

You need to consult your doctor. Diarrhea lasting 2 weeks can be serious condition. Antibiotic treatment is necessary. Leg pain can be related to urinary tract infection.